Research Repository

Browse by Author: Wu, L

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 37.

Article

Hu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Ahn, CK (2019) Event-based Distributed Filtering Approach to Nonlinear Stochastic Systems over Sensor Networks. International Journal of Control, Automation and Systems, 17 (4). pp. 896-906. ISSN 1598-6446

Lu, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, J and Wu, L (2019) Model predictive control under event-triggered communication scheme for nonlinear networked systems. Journal of the Franklin Institute, 356 (5). pp. 2625-2644. ISSN 0016-0032

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, L (2018) A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems with Time-Delays and Actuator Faults. IEEE Transactions on Cybernetics, 48 (9). 2723 - 2735. ISSN 2168-2267

Li, F, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC and Wu, L (2018) Fault Detection Filtering for Nonhomogeneous Markovian Jump Systems via a Fuzzy Approach. IEEE Transactions on Fuzzy Systems, 26 (1). 131 - 141. ISSN 1063-6706

Zhang, H, Lim, CC, Wu, L and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Time-weighted MR for switched LPV systems via balanced realization. IET Control Theory and Applications, 11 (17). 3069 - 3078. ISSN 1751-8644

Choi, HD, Ahn, CK, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Lim, MT (2017) Dynamic output-feedback dissipative control for t-s fuzzy systems with time-varying input delay and output constraints. IEEE Transactions on Fuzzy Systems, 25 (3). 511 - 526. ISSN 1063-6706

Gao, Y, Wu, L, Shi, Peng ORCID: 0000-0001-8218-586X and Li, H (2017) Sliding mode fault-tolerant control of uncertain system: A delta operator approach. International Journal of Robust and Nonlinear Control, 27 (18). 4173 - 4187. ISSN 1049-8923

Ahn, CK, Wu, L and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Stochastic stability analysis for 2-D Roesser systems with multiplicative noise. Automatica, 69. 356 - 363. ISSN 0005-1098

Shi, Peng ORCID: 0000-0001-8218-586X, Li, F, Wu, L and Lim, CC (2016) Neural Network-Based Passive Filtering for Delayed Neutral-Type Semi-Markovian Jump Systems. IEEE Transactions on Neural Networks and Learning Systems, PP (99). ISSN 2162-237X

Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Song, YD (2016) Fault Detection Filtering for Nonlinear Switched Stochastic Systems. IEEE Transactions on Automatic Control, 61 (5). 1310 - 1315. ISSN 0018-9286

Ahn, CK, Shi, Peng ORCID: 0000-0003-2668-7616 and Wu, L (2016) l∞-gain performance analysis for two-dimensional Roesser systems with persistent bounded disturbance and saturation nonlinearity. Information Sciences, 333. 126 - 139. ISSN 0020-0255

Li, H, Shi, Peng ORCID: 0000-0003-2668-7616, Yao, D and Wu, L (2016) Observer-based adaptive sliding mode control for nonlinear Markovian jump systems. Automatica, 64. 133 - 142. ISSN 0005-1098

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Zheng, WX and Wu, L (2016) Reachable Set Estimation of T-S Fuzzy Systems with Time-varying Delay. IEEE Transactions on Fuzzy Systems, 25 (4). 878 - 891. ISSN 1063-6706

Wu, L, Yang, R, Shi, Peng ORCID: 0000-0003-2668-7616 and Su, X (2015) Stability analysis and stabilization of 2-D switched systems under arbitrary and restricted switchings. Automatica, 59. 206 - 215. ISSN 0005-1098

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L, Basin, MV and Lim, CC (2015) Quantized Control Design for Cognitive Radio Networks Modeled as Nonlinear Semi-Markovian Jump Systems. IEEE Transactions on Industrial Electronics, 62 (4). 2330 - 2340. ISSN 0278-0046

Li, F, Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616 and Lim, CC (2015) State estimation and sliding mode control for semi-Markovian jump systems with mismatched uncertainties. Automatica, 51. 385 - 393. ISSN 0005-1098

Zhang, H, Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhao, Y (2015) Model reduction on Markovian jump systems with partially unknown transition probabilities: balanced truncation approach. IET Control Theory and Applications, 9 (9). 1411 - 1421. ISSN 1751-8644

Zhang, H, Wu, L, Shi, Peng ORCID: 0000-0001-8218-586X and Zhao, Y (2015) Balanced truncation approach to model reduction of Markovian jump time-varying delay systems. Journal of the Franklin Institute, 352 (10). 4205 - 4224. ISSN 0016-0032

Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Basin, MV (2014) Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems. IEEE Transactions on Cybernetics, 44 (12). 2470 - 2483. ISSN 2168-2267

Ahn, CK, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, L (2014) Receding Horizon Stabilization and Disturbance Attenuation for Neural Networks With Time-Varying Delay. IEEE Transactions on Cybernetics, 45 (12). 2680 - 2692. ISSN 2168-2267

Su, X, Wu, L, Shi, Peng ORCID: 0000-0001-8218-586X and Chen, LP (2014) Model Approximation for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Fuzzy Systems, 23 (5). 1458 - 1473. ISSN 1063-6706

Li, F, Shi, Peng, Wu, L and Zhang, X (2014) Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays. IEEE Transactions on Fuzzy Systems, 22 (4). 1019 - 1025. ISSN 1063-6706

Wu, L, Su, X and Shi, Peng (2014) Output feedback control of markovian jump repeated scalar nonlinear systems. IEEE Transactions on Automatic Control, 59 (1). 199 - 204. ISSN 0018-9286

Su, X, Wu, L, Shi, Peng and Song, Y-D (2014) A novel approach to output feedback control of fuzzy stochastic systems. Automatica, 50 (12). 3268 - 3275. ISSN 0005-1098

Wu, L, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Lam, J (2013) Stability and Synchronization of Discrete-Time Neural Networks With Switching Parameters and Time-Varying Delays. IEEE Transactions on Neural Networks and Learning Systems, 24 (12). 1957 - 1972. ISSN 2162-237X

Su, X, Shi, Peng, Wu, L and Song, Y-D (2013) A novel control design on discrete-time takagi-sugeno fuzzy systems with time-varying delays. IEEE Transactions on Fuzzy Systems, 21 (4). 655 - 671. ISSN 1063-6706

Wu, L, Qi, T and Feng, Zhiguang ORCID: 0000-0003-1037-1529 (2009) Average dwell time approach to L2–L∞ control of switched delay systems via dynamic output feedback. IET Control Theory and Applications, 3 (10). 1425 - 1436. ISSN 1751-8644

Wu, L, Shi, Peng, Gao, H and Wang, C (2006) H-infinity mode reduction for two-dimensional discrete state-delayed systems. IEE Proceedings - Vision, Image, and Signal Processing , 153 (6). pp. 769-784. ISSN 1350-245X

Wu, L, Shi, Peng, Wang, C and Gao, Huijun (2006) Delay-dependent robust H-infinity and L-2/L-infinity filtering for LPV systems with both discrete and distributed delays. IEE Proceedings - Control Theory and Applications, 153 (4). pp. 483-492. ISSN 1350-2379

Conference or Workshop Item

Su, X, Shi, Peng ORCID: 0000-0003-2668-7616 and Wu, L (2016) Filtering of takagi-sugeno fuzzy switched system with application to sensor fault detection. In: 54th IEEE Conference on Decision and Control, 15 December 2015-18 December 2015, Osaka, Japan.

Yang, R, Wu, L and Shi, Peng ORCID: 0000-0001-8218-586X (2015) Stability Analysis for Discrete-Time Two-Dimensional Switched Systems. In: 2015 34th Chinese Control Conference, 28 Jul 2015 - 30 Jul 2015, Hangzhou, China.

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L and Karimi, HR (2014) D-stability for discrete-time T-S fuzzy descriptor systems with multiple delays. In: American Control Conference (ACC) 2014, 04 June 2014-06 June 2014, Portland, Oregon.

Su, X, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L and Karimi, HR (2014) Design on fuzzy control for a class of stochastic nonlinear systems. In: 2014 American Control Conference - ACC 2014, 04 June 2014-06 June 2014, Portland, Oregon, USA.

Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616, Li, F, Basin, MV and Zhao, Y (2014) Quantized control for nonlinear Markovian jump systems. In: 53rd Annual Conference on Decision and Control, 15 December 2014-17 December 2014, Los Angeles, California.

Su, X, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L, Zhang, L and Zhao, Y (2014) Reduced-order fuzzy modeling for nonlinear switched systems. In: 53rd Annual Conference on Decision and Control, 15 December 2014-17 December 2014, Los Angeles, California.

Su, X, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L and Karimi, H (2013) Filtering with dissipativity for T-S fuzzy systems with time-varying delay : reciprocally convex approach. In: 52nd IEEE Conference on Decision and Control, 10 December 2013-13 December 2013, Firenze, Italy.

Book

Wu, L, Su, X and Shi, Peng (2015) Fuzzy control systems with time-delay and stochastic perturbation: analysis and synthesis. Studies in systems, decision and control, 12 . Springer, Cham, Switzerland.